| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose results the customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 125 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 177 and 175 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 4/13/2020 and open vial date (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly): (b)(6).
Event or Problem Description
Consumer reported complaint for high blood glucose resultsthe customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 125mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 177 and 175mg/dl using true track meter.The test strip lot manufacturer's expiration date is 4/13/2020 and open vial date (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly).(b)(6).
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.